OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4143

Title: Computation of Poincaré-Betti Series for Monomial Rings
Authors: Johansson, Mikael
Keywords: Poincaré-Betti series
Monomial rings
Simplicial homology
Computation
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Mikael Johansson, "Computation of Poincaré-Betti Series for Monomial Rings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 85-94.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: The multigraded Poincaré-Betti series $P^kR(\bar{x}; t) of a monomial ring $k[\bar{x}]/\langle M\rangle$ on a finite number of monomial generators has the form $\prod_{x_i\in\bar{x}}(1+x_i t)/b_{R,k}(\bar{x};t)$, where $b_{R,k}(\bar{x};t)$ is a polynomial depending only on the monomial set M and the characteristic of the field k. I present a computer program designed to calculate the polynomial $b_{R,k} for a given field characteristic and a given set of monomial generators.
URI: http://hdl.handle.net/10077/4143
ISSN: 0049-4704
MS Classification: 13D07
13-04
13P99
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:

File Description SizeFormat
JohanssonRendMat37.pdf125.16 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.